# SDR ABXA9600375

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142374
- Condition: Damaged
- Location: Fs 980-1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT AFT FUSELAGE SKIN PANEL CREASED BETWEEN FS 980 AND FS 1005 AT LONGERON 21R.  REPAIRED IAW ABX REA D953-13765-MR.
